# SDR IPXA2022072884659

- Difficulty date: July 18, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: B5327084800100
- Part serial: NA
- Condition: Damaged
- Location: 275762
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGPN 242YH IS BROKENFABBED IAW SREO A300-5320-40552-B
